# SDR 20010108AP007

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65847822
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP TRACK AFT SUPPORT FITTING HAS A ONE-SIXTEENTH INCH CRACK I THE LEFT CENTER WEB.  CRACK FOUND IN DAY AND AIRCRAFT FERRIED TO TIMCO LCQ FOR REPAIR.  REMOVED AND REPLACED CRACKED FITTING ON RIGHT WING REAR SPAR.  (M)
